Die Geometrie der Wirklichkeit

J. Hjelmslev Kopenhagen

TBD mathscidoc:1701.33557

Acta Mathematica, 40, (1), 35-66, 1916.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:31 uploaded by actaadmin ] [ 221 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{j.1916die,
  title={Die Geometrie der Wirklichkeit},
  author={J. Hjelmslev},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203031070294266},
  booktitle={Acta Mathematica},
  volume={40},
  number={1},
  pages={35-66},
  year={1916},
}
J. Hjelmslev. Die Geometrie der Wirklichkeit. 1916. Vol. 40. In Acta Mathematica. pp.35-66. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203031070294266.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved